# SDR SWAA2012100108133

- Difficulty date: September 28, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N378SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26585
- Aircraft time: 59,955 hours, 49,887 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spindle
- Part number: 65C344837SWA
- Part serial: B5355
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 FLAP CARRIAGE SPINDLE CORRODED, FAILED INSPECTION.  REMOVED AND REPLACED NR 1 O/B FLAP SPINDLE CARRIAGE ASSY PER M/M.
